# SDR SWAA2019022129874

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 65,541 hours, 38,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000176
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD TRAILING EDGE FLAP INBOARD, UPPER EDGE DELAMINATED.  R&R AFT FLAP PER AMM.
